Renewal theorem for a system of renewal equations
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 823-838.
@article{AIHPB_2003__39_5_823_0,
     author = {de Saporta, Beno{\^\i}te},
     title = {Renewal theorem for a system of renewal equations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {823--838},
     publisher = {Elsevier},
     volume = {39},
     number = {5},
     year = {2003},
     doi = {10.1016/S0246-0203(03)00018-9},
     zbl = {1021.60069},
     mrnumber = {1997214},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0246-0203(03)00018-9/}
}
TY  - JOUR
AU  - de Saporta, Benoîte
TI  - Renewal theorem for a system of renewal equations
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
DA  - 2003///
SP  - 823
EP  - 838
VL  - 39
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0246-0203(03)00018-9/
UR  - https://zbmath.org/?q=an%3A1021.60069
UR  - https://www.ams.org/mathscinet-getitem?mr=1997214
UR  - https://doi.org/10.1016/S0246-0203(03)00018-9
DO  - 10.1016/S0246-0203(03)00018-9
LA  - en
ID  - AIHPB_2003__39_5_823_0
ER  - 
%0 Journal Article
%A de Saporta, Benoîte
%T Renewal theorem for a system of renewal equations
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 823-838
%V 39
%N 5
%I Elsevier
%U https://doi.org/10.1016/S0246-0203(03)00018-9
%R 10.1016/S0246-0203(03)00018-9
%G en
%F AIHPB_2003__39_5_823_0
de Saporta, Benoîte. Renewal theorem for a system of renewal equations. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 823-838. doi : 10.1016/S0246-0203(03)00018-9. http://www.numdam.org/articles/10.1016/S0246-0203(03)00018-9/

[1] K Athreya, K.R Murthy, Feller's renewal theorem for systems of renewal equations, J. Indian Inst. Sci. 58 (1976) 437-459. | MR | Zbl

[2] K Crump, On systems of renewal equations, J. Math. Anal. Appl. 30 (1970) 425-434. | MR | Zbl

[3] C Dellacherie, P Meyer, Probabilités et potentiel, théorie discrète du potentiel, Hermann, Paris, 1983. | Zbl

[4] N Engibaryan, Renewal theorems for a system of integral equations, Sb. Math. 189 (1998) 1795-1808. | MR | Zbl

[5] W Feller, Introduction to Probability Theory and its Applications, Vol. 2, Wiley, New York, 1966. | MR | Zbl

[6] R Horn, C Johnson, Matrix Analysis, Cambridge University Press, Cambridge, 1985. | MR | Zbl

[7] Z.B Tsalyuk, The structure of the resolvent of a system of renewal equations with a difference kernel, Russian Math. (Iz. VUZ) 45 (2001) 68-76. | MR | Zbl

Cited by Sources: